# SDR GTIA2015070601595

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 1,840 hours, 837 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 17 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT 17ABC.  RESECURED OXYGEN MASKS AT 17ABC IAW AMM 35-21-43.  PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00.  OPS CHECK GOOD.
